# SDR UIEA2020050800991

- Difficulty date: May 7, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 80,310 hours, 17,781 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG HPSOV MESSAGE ON APPROACH( CLEARED MSG PER AMM 36-11-00, NO FURTHER FAULTS NOTED AT THIS TIME. )
